Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took mensovit tablet. Not getting period. What is the cause?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
not get the period ,
11 days exceeding, i had mensovit tablet yesterday night 2 nos and today noon 2 nos still now not getting peroid, what can i do .. . .
Posted Wed, 20 Feb 2013 in General Health
 
 
Answered by Dr. Sree Gouri SR 19 minutes later
Hi,
Thanks for the query.

According to manufacturers Mensovit tablet is a herbal product, which will regularize the periods.
But better to use the tablets only after consulting the doctor.
Now you consult the gynecologist once, and:
-If the possibility of pregnancy is there, rule out that first.
-Then with her advice you can go for tablets to induce withdrawal bleeding.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Took mensovit tablet. Not getting period. What is the cause? 9 minutes later
she s getting shevaring noon itself
 
 
Answered by Dr. Sree Gouri SR 3 hours later
Hi,

The shivering could be possibly a side effect of the tablets she took.
Any how as there are no sufficient well controlled studies on that tablet efficacy in regularization of menstrual cycle, better to consult gynecologist and get evaluated to detect the cause for delayed periods and take tablets to induce withdrawal bleeding with her advice.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor